# SDR SWAA981788

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breakers
- Condition: Tripped
- Location: Ac Power
- Stage of operation: NR
- Nature of condition: H, B
- Precautionary procedure: O

## Discrepancy

ON GROUND LOSS OF ALL AC POWER, SMELL OF SMOKE MULTIPLE CB'S TRIPPED.  APU POWERING BUSSES AT TIME.  REMOVED AND REPLACED C803 BREAKER AND APU GCU.  RAN APU ENGINES ALL CHECK NORMAL PER BOEING MM.
